# SDR FDEA201006232119

- Difficulty date: June 23, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 430-450 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM OUTER CHORD AT STA. 430 TO STA. 450 CORRODED. REMOVED CREASE BEAM, CORROSION OUT OF LIMITS IAW SRM 53-30-13, DET III, FIG 101.  FABRICATED NEW CREASE BEAM MAT BAC 1515-553, IAW SRM 51-10-02.  INSTALLED CREASE BEAM INNER CHORD STA 430-450, S17R, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
